# SDR 20010319CW007

- Difficulty date: March 19, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N971H
- Make and model: Snias AS350BA
- Aircraft serial: 2955
- Engine: Tmeca ARRIEL1B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 704A34130184
- Condition: Binding
- Location: Tail Rotor
- Part time: 7,417 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE PILOT WAS FLYING ON TOUR FLIGHT, NOTICED THAT TAIL ROTOR CONTROL PEDAL STUCK.  PILOT MADE A PRECAUTIONARY LANDING.  INSPECTED AIRCRAFT, FOUND THAT TAIL ROTOR CABLE WAS BINDING .  REMOVED AND REPLACED  TAIL ROTOR CABLE.  COMPLIED WITH OPERATIONAL CHECK AND FUNCTIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
